# SDR ASAA2016011114735

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 15,683 hours, 4,588 cycles
- System (JASC): 4960 · APU Controls
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAW MAINTENANCE REQUEST, TRIED CSS.  1ST ATTEMPT AT FL 380.  GOT FAULT LIGHT. OUT AFTER 3+ MINUTES. 2ND ATTEMPT AT FL 365. FAULT LIGHT AGAIN, LIGHT OUT AFTER ABOUT 5.5 MINUTES. ACFT GROUNDED.  PERFORMED APU BITE TEST REF AMM 49-61-00-700-801. FOUND PREVIOUS FLT LEG FAULT 49-31016, OVERTEMP SHUTDOWN.  NO CURRENT FAULT LOGGED. PERFORMED APU GROUND VERIFICATION OPS TEST, NORMAL APU STARTING AND SHUTDOWN.  NO CURRENT FAULT LOGGED REF AMM 49-11-00-710-801.
